MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 90CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3266
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Electric Shock (2554)
Date of Event 07/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and therapy dates are estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-01166.1627487-2020-01168.It was reported that the patient experienced a shocking sensation.As a result, surgical intervention occurred to explant and replace the leads and extension.The exact surgery date is not known.The patient also had a system explant due to a shocking sensation, documented in related manufacturer reference numbers: 1627487-2020-01164, 1627487-2020-01165.
 
Additional Manufacturer Narrative
During processing of this complaint, patient weight could not be obtained.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Patient and device codes were corrected.

Brand Name
LAMITRODE S-4 LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9672238
Report Number1627487-2020-01167
Device Sequence Number2913553
Product Code LGW
UDI-Device Identifier05414734402170
UDI-Public05414734402170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2011
Device Model Number3266
Device Catalogue Number3266
Device Lot Number2870867
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer02/09/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS LEAD
Outcome Attributed to Adverse Event Other;